INTERNATIONAL JOURNAL OF CONTROL, vol.91, no.7, pp.1620-1629, 2018 (SCI-Expanded)
Article / Article
INTERNATIONAL JOURNAL OF CONTROL
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Discrete-time systems, Schur stability, affine subset, stability region, stabilisation, CONTROLLER-DESIGN, REFLECTION COEFFICIENTS, LINEAR-SYSTEMS, POLYNOMIALS
Anadolu University Affiliated:
In this paper, we consider the stabilisation problem of discrete-time systems by affine compensator. Using the known properties of the Schur stability region of monic polynomials, we give conditions under which stabilising controllers exist. A necessary and sufficient condition is obtained when the difference of the order of the system and the number of stabilising parameters is one. In the general case, two solution algorithms: division-elimination and least-square minimisation algorithms are suggested.